NOTICE:Click & Collect and delivery timeframes and fees are subject to availability and apply to this individual product only.
Item code: 70194425
Use these Nurofen Quickzorb Ibuprofen Lysine 342mg Caplets for the temporary relief of headache, migraine headache, tension headache, back pain, muscular pain, cold and flu symptoms, period pain, dental pain, sinus pain and arthritic pain. It also helps reduce fever.
Product Details
12 pack
Directions for use: Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Ingredients:
Active ingredient per caplet: Ibuprofen lysine 342mg (equiv. ibuprofen 200mg)
Features
Advanced formula for fast action
Capsule shaped tablets
Nurofen Quickzorb Caplets have film coating
For the temporary relief of pain and/or inflammation associated with:
Headache
Migraine headache
Tension headache
Muscular pain
Cold & flu symptoms
Period pain
Dental pain
Sinus pain
Back pain
Arthritic pain
Reduces fever
Additional Information
Note:
Do not use if the blister foil is broken on first opening
Store below 25 deg. C
Warning: ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
Warning: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if:
You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines during the last 3 months of pregnancy
Unless a doctor has told you to, do not use:
For more than 3 days at a time if you have asthma
If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
If you are trying to become pregnant or during the first 6 months of pregnancy in children suffering from chickenpox (varicella)
In children suffering from dehydration through diarrhoea and/or vomiting
If you are taking medication regularly if you are aged 65 years or over
In children under 7 years of age
STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF:
You have an allergic reaction.
Disclaimer: All reasonable efforts have been made to ensure that the ingredient list for this product is accurate, up-to-date and complete.
Ingredients:
Active ingredient per caplet: Ibuprofen lysine 342mg (equiv. ibuprofen 200mg)
Reviews
Review this product
Adding a review will require a valid email for verification